Norms of Composition Operators with Rational Symbol

By Sean Effinger-Dean, Alan Johnson, Joseph Reed, and Jonathan E. Shapiro

This paper appears in the Journal of Mathematical Analysis and Applications, 324 (2006) 1062-1072.

Abstract:

We compute the norms of composition operators with rational symbols that satisfy certain properties, extending Christopher Hammond's methods on operators with linear fractional symbols. This leads to a host of new examples of composition operators whose norms are calculable.


You can read the whole paper by clicking here for the

Back to Jonathan Shapiro's home page.